# SDR CA101029002

- Difficulty date: October 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 16,179 hours
- Engine: Ge CFM567B24
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 0861FL1
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NOTE: AOA ASSEMBLY TSI AND TSN = 19155 CSI AND CSN = 9062.   IAS DISAGREE MESSAGE AT APPROX 70 KTS FIRST OFFICER SIDE AND 60 KTS CAPTAIN SIDE.  FIM 31-62-876 ACCOMPLISHED NFF AND PITOT STATIC SYSTEM TEST ACCOMPLISHED IAW 34-21-00 NFF LEFT HAND AOA VANE REPLACED FOR TS IAW MM 34-21-0.
